Dade's projective conjecture for p-solvable groups

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)234-248
Number of pages15
JournalJournal of Algebra
Volume229
Issue number1
DOIs
Publication statusPublished - 1 Jul 2000

Cite this

Dade's projective conjecture for p-solvable groups. / Robinson, Geoffrey Raymond.

In: Journal of Algebra, Vol. 229, No. 1, 01.07.2000, p. 234-248.

Research output: Contribution to journalArticle

@article{c0a475d5e704468cb07ce737947b7a19,
title = "Dade's projective conjecture for p-solvable groups",
author = "Robinson, {Geoffrey Raymond}",
year = "2000",
month = "7",
day = "1",
doi = "10.1006/jabr.2000.8307",
language = "English",
volume = "229",
pages = "234--248",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Dade's projective conjecture for p-solvable groups

AU - Robinson, Geoffrey Raymond

PY - 2000/7/1

Y1 - 2000/7/1

U2 - 10.1006/jabr.2000.8307

DO - 10.1006/jabr.2000.8307

M3 - Article

VL - 229

SP - 234

EP - 248

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -